# SDR FOTR2105317126

- Difficulty date: April 6, 2011
- Submitted: April 6, 2011
- Operation: Air carrier
- Aircraft: N357KP
- Make and model: Boeing 727230
- Aircraft serial: 20675
- Aircraft time: 71,418 hours, 38,781 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Zone 100
- Part time: 71,418 hours, 38,781 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR TIE CORRODED AT BS 950F STR 27R AND 28R.  REMOVED SHEAR TIE AT BS 950F BETWEEN STR 28R TO 27R IAW SRM 51-30-2.  FABRICATED SHEARTIE FROM 7075-0 .063" PO 90011223, DIM 7.25' X 2.1' IAW SRM 53-10-4, FIG 15.  HEAT TREATED PART FROM 7075-0 TO 7075T6 IAW ENG REPORT 2-37153-801A.   INSTALLED SHEAR TIE IAW SRM 53-10-4 FIG 15.
